# SDR GTIA2024021637917

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 27,853 hours, 12,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32123
- Condition: Damaged
- Location: Aft Cabin
- Part time: 2,028 hours, 900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT MEGAPHONE HANDLE MISSING SCREW -REMOVED AND REPLACED AFT MEGAPHONE IAW SPIRIT DRAWAING #A320-EMER EQUIP.
